Softin-F

Softin-F (Fexofenadine HCI) is an antihistamine non–drowsy tablet is used to treat symptoms such as Runny nose, Sneezing, Itchy, Watery Eyes, Itchy Nose, or throat.

Coughing is associated with allergy symptoms; hay fever & round the year allergies.

 Package Contains:

Each Package of Softin-F contains 10 tablets of 120mg.

Composition:

Softin-F

Each film coated tablet contains:

Fexofenadine HCI BP/USP 120MG.

Werrick Specs. 

Dosage:

  • As directed by the physician or see package insert for full prescribing information.

How it works:

This medicine starts to relieve your symptoms within 1 hour and lasts for 24 hours Indoor & Outdoor Allergy Relief.

If you take too many tablets, contact your doctor or the nearest hospital emergency department immediately. Symptoms of an overdose in adults are dizziness, drowsiness, fatigue, and dry mouth.

Missed dose:

  • Take the missed dose as soon as you remember.
  • Skip the missed dose if it is almost time for your next scheduled dose.
  • Do not take extra medicine to make up for the missed dose.

Precaution:

Before taking this medicine tell your doctor if you are allergic to it; or if you have any other allergies. 

Side effects:

This drug usually has no side effects. If you have any unusual effects, contact your doctor or pharmacist promptly.

Softin-F 2

Instructions:             

  • For oral use only.
  • Do not stop taking your medicine.
  • To be sold on the prescription of registered medical practitioners only. (For further information please see enclosed leaflet.)

Storage: Store in a cool, dry, and dark place between 15-30 °C. Keep all medicines out of the children’s reach.

  • Links:

Manufactured by:  Werrick Pharmaceuticals. https://www.google.com

Buy This Medicine online from here: https://www.servaid.com.pk

BY: Yusra Amjad